# SDR ASAA1077778

- Difficulty date: April 28, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 37,605 hours, 17,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 501501
- Condition: Defective
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

USING INTERIOR HANDLE TO CLOSE L1 THE AFT EDGE OF DOOR INTERMITTENTLY DOES NOT SEAT ALL THE WAY.  PERFORMED GUIDE ARM ADJUSTMENT AND HORIZONTAL CONTROL ROD ADJUSTMENT REF MM 52 11 00, OPS CHECK NORMAL.  REMOVED AND REPLACED FWD ENTRY DOOR SNUBBER REF MM 52 11 00 860 804.  PERFORMED FORWARD ENTRY DOOR SYSTEM TEST REF MM 52 11 00 700 804, SYSTEM TEST NORMAL.  NO OTHER DEFECTS NOTED.
